# SDR DALA2023041102806

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO LH FLOOR TRANSITION STRIP STA 790-807 HAS EVIDENCE OF CORROSION AT UPPER SIDE. REMOVED & REPLACED LH AFT PIT TRANSITION PANEL STA 790-807 IAW BOEING 737-800 SRM 51-40-02.
